# SDR WX0A2015042272546

- Difficulty date: April 19, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT FUSELAGE AT STATION 247, STRINGER 20L.  REF SERVICE ORDER W1367, ACCOMPLISHED EA 20-2015-84 REV B BY INSTALLING EXTERNAL DOUBLER.
